# SDR 9802463206

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TEST OF THE EMERGENCY LIGHTS, FOUND ESCAPE PATH LIGHTS INOPERATIVE AT SEAT ROWS 25C, 26C, AND 27C.  MAINTENANCE SECURED LOOSE CANNON PLUG.  OPERATIONAL CHECK OK.
